# SDR QXEA200602394

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,851 hours, 30,060 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2001GC03
- Part serial: 9801158
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,445 hours, 200,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2230 - IRS FAULT LIGHT ILLUMINATED (IRS INOP).  MAINTENANCE REPLACED IRU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
